Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Site with SSRI Discontinuation Advice

Posted by Phillipa on April 25, 2010, at 19:57:31

In reply to Re: Site with SSRI Discontinuation Advice 49er, posted by SLS on April 25, 2010, at 10:25:55

I always just thought it was me because I could stop an ad and zero side effects. And I went on and off benzo doseages depending how I felt for years. But this 50mg of luvox is something else. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:943655
URL: http://www.dr-bob.org/babble/20100425/msgs/945052.html